Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

Severe back pain and headache caused by UTI and sore mouth. Treated with cisp. Suggest?

User rating for this question
Answered by

Internal Medicine Specialist
Practicing since : 2005
Answered : 507 Questions
is severe back pain, right side pain and headache caused by sores.
Posted Tue, 18 Jun 2013 in Medicines and Side Effects
Answered by Dr. Omer 15 minutes later

I am Dr.Omer and I am here to help you with your query

As you have said that you have diabetes insipidus , kidney problem , sjogren syndrome? , depression with anxiety , having back pain, right side pain and headache

I would say YES , urinary tract infection(UTI) does cause severe back pain with pain radiating to either of the kidney (left or right ) and can cause headache if the back and flank pain is moderate to severe.

Your back pain and flank pain (right side pain) due to UTI can be decreased by

1. pain killers

2. Continue your antibiotic

3. High oral water intake

4. Use of urinary tract dilators medicine (Hyoscine)

5. Urine alkalinizing agent

Your mouth sores( aphthous ulcers) can be due to drugs or irritable bowel syndrome(dry mouth+dry eyes == Sjogrens)

Mouth sores can be reduced by (metronidazole ) and with soothing mouth ointment

I hope this explain your query

Feel free to ask if you need any further clarifications

Take care

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor